# SDR GAIA99129

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 2611 · Smoke Detection
- Part: Lamp
- Condition: Inoperative
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE IN PHX, THE SMOKE DETECTOR NR 6 POSITION WOLD NOT TEST.  REMOVED AND REPLACED THE NR 6 SMOKE DETECTOR TEST LAMP.  OPERATIONAL CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
